# SDR GLBA2003074

- Difficulty date: June 2, 2003
- Submitted: June 3, 2003
- Operation: Air carrier
- Aircraft: N118GL
- Make and model: Beech 1900D
- Aircraft serial: UE118
- Aircraft time: 20,977 hours, 25,142 cycles
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Indicator
- Condition: Stuck
- Location: Torque
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LEFT TORQUE GAUGE STICKS AT 500 LBS.  REMOVED AND REPLACED TORQUE INDICATOR.
